# SDR DALA1205850674

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33203
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AN EXISTING SKIN REPAIR AT BS 550 STR 14-16 LT WAS FOUND TO HAVE FASTENER HOLES INTERSECTING A CHEM-MILLED STEP.  REPAIRED BY EA 383903-14AD CLASSIFIED AS MAJOR REPAIR.
